Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2476584, 13 pages
http://dx.doi.org/10.1155/2016/2476584
Research Article

Software Reliability Growth Model with Partial Differential Equation for Various Debugging Processes

School of Computer Science and Engineering, Beihang University, Beijing 100191, China

Received 19 September 2015; Revised 8 December 2015; Accepted 20 December 2015

Academic Editor: Jean-Christophe Ponsart

Copyright © 2016 Jiajun Xu and Shuzhen Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiajun Xu and Shuzhen Yao, “Software Reliability Growth Model with Partial Differential Equation for Various Debugging Processes,” Mathematical Problems in Engineering, vol. 2016, Article ID 2476584, 13 pages, 2016. https://doi.org/10.1155/2016/2476584.